# SDR GTIA2023120137660

- Difficulty date: November 28, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 19,386 hours, 8,493 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Access Panel
- Part number: D5537004001000
- Condition: Cracked
- Location: 323al
- Part time: 19,387 hours, 8,493 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF JOB CARD OP-Z 300 NKS. FOUND CRACK ON ACCESS PANEL 323AL VERTICAL STABILIZER. DAMAGE MEASUREMENT; LENGTH 0.90IN, WIDTH 0.60IN, DEPTH ALL PLIES. RAF-01 3256923-02 GENERATED.-REPAIRED ACCESS PANEL 323AL VERTICAL STABILIZER IAW EA # 55-0445-23 REV. 0.
